Quasisymmetric rigidity of square Sierpinski carpets M Bonk, S Merenkov arXiv preprint arXiv:1102.3224, 2011 | 92 | 2011 |
Rigidity of Schottky sets M Bonk, B Kleiner, S Merenkov American journal of mathematics 131 (2), 409-443, 2009 | 59 | 2009 |
Quasisymmetries of Sierpiński carpet Julia sets M Bonk, M Lyubich, S Merenkov Advances in Mathematics 301, 383-422, 2016 | 35 | 2016 |
A Sierpiński carpet with the co-Hopfian property S Merenkov Inventiones mathematicae 180 (2), 361-388, 2010 | 33 | 2010 |
Quasisymmetric Koebe uniformization S Merenkov, K Wildrick Revista Matematica Iberoamericana 29 (3), 859-910, 2013 | 32 | 2013 |
Nevanlinna functions with real zeros A Eremenko, S Merenkov Illinois Journal of Mathematics 49 (4), 1093-1110, 2005 | 26 | 2005 |
On dynamical gaskets generated by rational maps, Kleinian groups, and Schwarz reflections R Lodge, M Lyubich, S Merenkov, S Mukherjee Conformal Geometry and Dynamics of the American Mathematical Society 27 (01 …, 2023 | 25 | 2023 |
Planar relative Schottky sets and quasisymmetric maps S Merenkov Proceedings of the London Mathematical Society 104 (3), 455-485, 2012 | 21 | 2012 |
David extension of circle homeomorphisms, welding, mating, and removability M Lyubich, S Merenkov, S Mukherjee, D Ntalampekos arXiv preprint arXiv:2010.11256, 2020 | 13 | 2020 |
A negative answer to Nevanlinna’s type question and a parabolic surface with a lot of negative curvature I Benjamini, S Merenkov, O Schramm Proceedings of the American Mathematical Society 132 (3), 641-647, 2004 | 13 | 2004 |
Quasisymmetries of the basilica and the Thompson group M Lyubich, S Merenkov Geometric and Functional Analysis 28 (3), 727-754, 2018 | 11 | 2018 |
Local rigidity of Schottky maps S MERENKOV | 11 | 2012 |
Rapidly growing entire functions with three singular values S Merenkov Illinois Journal of Mathematics 52 (2), 473-491, 2008 | 11 | 2008 |
Square Sierpiński carpets and Lattès maps M Bonk, S Merenkov Mathematische Zeitschrift 296 (1), 695-718, 2020 | 10 | 2020 |
Local rigidity for hyperbolic groups with Sierpiński carpet boundaries S Merenkov Compositio Mathematica 150 (11), 1928-1938, 2014 | 10 | 2014 |
Determining biholomorphic type of a manifold using combinatorial and algebraic structures SA Merenkov Purdue University, 2003 | 9 | 2003 |
No round wandering domains for C^1-diffeomorphisms of tori S Merenkov arXiv preprint arXiv:1705.01512, 2017 | 8 | 2017 |
On the Cauchy transform of the Bergman space S Merenkov arXiv preprint arXiv:1305.4386, 2013 | 7 | 2013 |
Maps conjugating holomorphic maps in C^n GT Buzzard, S Merenkov arXiv preprint math/0301120, 2003 | 6* | 2003 |
On dynamical gaskets generated by rational maps R Lodge, M Lyubich, S Merenkov, S Mukherjee Kleinian groups, and Schwarz reflections, 2019 | 5 | 2019 |